MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 12/04/2025, it was reported by an arthrex subsidiary employee via (b)(4) that when an ar-9503s-03 humeral insert hit the cup, it got damaged and would not hook into the cup.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, misuse/mishandling, causing damage to the humeral insert due to impact force when the ar-9503s-03 humeral insert struck the cup.

Brand Name
HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23881605
Report Number1220246-2025-05786
Device Sequence Number4706916
Product Code PHX
UDI-Device Identifier00888867061293
UDI-Public00888867061293
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown